Josi (O-Josi-O) (eris_devotee) wrote,
Josi (O-Josi-O)
eris_devotee

The dark cloud was definitely strengthened by the Geodon. I've been on a half dose for a couple of days and it's made a big difference. I'm going through withdrawals of sorts - my whole body is shaking by the time I take my daily dose.

I see my psychiatrist on Tuesday, and hopefully I'll get a prescription for a substitute right away, and I can go off the Geodon and have any withdrawal effects modified by the new prescription. However, I anticipate it taking at least a week for a new medication to get approved, at least in part because the place I go to for mental health care is slow with getting paperwork in, and my doc is only there part time. I will, of course, discuss this with him at the appointment.

I also have A LOT more energy during the day. I'm still out of it at night, though, even when I nap. A lot of it is that my eyes get really really tired.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment